# SDR HALA0200132

- Difficulty date: May 24, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR AND DOORS LIGHT ON AFTER RETRATION.  AIRCRAFT RETURNED TO HNL, WHERE AND UNEVENTFUL LANDING WAS.  JACKED AIRCRAFT PER HALM249-767,  SWING GEAR PER MM.  FOUND ROTARY SWITHC DEFECT.  AIRCRAFT BACK TO MORMAL CONDITION.
